International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3835-3847
New error inequalities for the Lagrange interpolating polynomial
Department of Mathematics, University of Split, Teslina 12/III, Split 21000, Croatia
Received 30 August 2005
Copyright © 2005 Nenad Ujević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A new representation of remainder of Lagrange interpolating
polynomial is derived. Error inequalities of Ostrowski-Grüss
type for the Lagrange interpolating polynomial are established.
Some similar inequalities are also obtained.